Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 53 (Search time: 0.006 seconds).
Item hits:
PreviewIssue DateTitleAuthor(s)
2013Pathobiology of cancer regimen-related toxicitiesDowney, G.; Sonis, S.; Keefe, D.
2014Baseline patient characteristics, incidence of CINV, and physician perception of CINV incidence following moderately and highly emetogenic chemotherapy in Asia Pacific countriesHsieh, R.; Chan, A.; Kim, H.; Yu, S.; Kim, J.; Lee, M.; Dalén, J.; Jung, H.; Liu, Y.; Burke, T.; Keefe, D.
2015Antiemetic therapy in Asia Pacific countries for patients receiving moderately and highly emetogenic chemotherapy-a descriptive analysis of practice patterns, antiemetic quality of care, and use of antiemetic guidelinesYu, S.; Burke, T.; Chan, A.; Kim, H.; Hsieh, R.; Hu, X.; Liang, J.; Baños, A.; Spiteri, C.; Keefe, D.
2013Predictors of acute adverse events from rapid rituximab infusionLang, S.; Keefe, D.; Schultz, T.; Pearson, A.
2017Dacomitinib-induced diarrhoea is associated with altered gastrointestinal permeability and disruption in ileal histology in ratsVan Sebille, Y.; Gibson, R.; Wardill, H.; Secombe, K.; Ball, I.; Keefe, D.; Finnie, J.; Bowen, J.
2015Pre-therapy mRNA expression of TNF is associated with regimen-related gastrointestinal toxicity in patients with esophageal cancer: a pilot studyBowen, J.; White, I.; Smith, L.; Tsykin, A.; Kristaly, K.; Thompson, S.; Karapetis, C.; Tan, H.; Game, P.; Irvine, T.; Hussey, D.; Watson, D.; Keefe, D.
2014Rationale and design of the Pan Australasian chemotherapy-induced emesis burden of illness studyKeefe, D.; Chan, A.; Kim, H.; Hsieh, R.; Yu, S.; Wang, Y.; Nicholls, R.; Burke, T.
2016Personalized estimate of chemotherapy-induced nausea and vomiting: development and external validation of a nomogram in cancer patients receiving highly/moderately emetogenic chemotherapyHu, Z.; Liang, W.; Yang, Y.; Keefe, D.; Ma, Y.; Zhao, Y.; Xue, C.; Huang, Y.; Zhao, H.; Chen, L.; Chan, A.; Zhang, L.
2017Combination breast cancer chemotherapy with doxorubicin and cyclophosphamide damages bone and bone marrow in a female rat modelFan, C.; Georgiou, K.; Morris, H.; McKinnon, R.; Keefe, D.; Howe, P.; Xian, C.
2014Risk and outcomes of chemotherapy-induced diarrhea (CID) among patients with colorectal cancer receiving multi-cycle chemotherapyKeefe, D.; Elting, L.; Nguyen, H.; Grunberg, S.; Aprile, G.; Bonaventura, A.; Selva-Nayagam, S.; Barsevick, A.; Koczwara, B.; Sonis, S.